Alert archive / New Jersey / Special Marine Warnings in 2007

Special Marine Warning 46, NWS Philadelphia/Mount Holly

September 11, 2007

NWS Philadelphia/Mount Holly issued this special marine warning at Sep 11, 2007, 2:16 AM EDT. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2007, 2:16 AM EDT (06:16 UTC)
Expired
Sep 11, 2007, 3:00 AM EDT
In force
44 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

The radar

The Dover AFB radar (KDOX), 72 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2007-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2007-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2058 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS51 KPHI 110617
SMWPHI
ANZ453-110700-
/O.NEW.KPHI.MA.W.0046.070911T0616Z-070911T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 AM EDT TUE SEP 11 2007

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
  ATLANTIC COASTAL WATERS...
  INCLUDING OCEAN CITY REEF...THE LUMP AND WILDWOOD REEF...

* UNTIL 300 AM EDT

* AT 215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER NEAR 
  STONE HARBOR...MOVING NORTHEAST AT 25 MPH.

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

LAT...LON 3894 7477 3903 7482 3907 7478 3910 7481
      3913 7474 3916 7472 3918 7473 3928 7455
      3919 7445 3905 7434
TIME...MOT...LOC 0616Z 246DEG 25KT 3906 7470

$$

IOVINO

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Sep 10, 8:41 PM EDT, 5 hours 35 minutes earlier.

Area forecast discussion, Sep 10, 8:41 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
841 PM EDT MON SEP 10 2007

.SYNOPSIS...
THE REMNANTS OF GABRIELLE WERE WELL EAST OF DELMARVA AND MOVING
AWAY FROM THE REGION THIS EVENING. MEANWHILE, A MEANDERING
FRONTAL BOUNDARY GENERALLY BISECTED THE FORECAST AREA NORTHEAST TO
SOUTHWEST. LIGHT WINDS, NORTH BEHIND THE FRONT AND SOUTH TO
SOUTHEAST TO THE EAST OF THE FRONT, HELPED DEFINE THE BOUNDARYS
ZONE. A WEAK AREA OF LOW PRESSURE IS EXPECTED TO MOVE ALONG THE
FRONT, CROSSING THE REGION EARLY TUESDAY MORNING. A COLD FRONT IS
FORECAST TO CROSS THE REGION FROM THE NORTHWEST LATE TUESDAY
AFTERNOON OR EARLY TUESDAY NIGHT. HIGH PRESSURE FROM CANADA WILL
BUILD IN BEHIND THE FRONT FOR WEDNESDAY AND THURSDAY. ANOTHER COLD
FRONT IS ANTICIPATED FOR SATURDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
THE MEANDERING FRONTAL BOUNDARY ALLOWED SOME LIGHT NORTHERLY
WINDS TO DEVELOP IN EASTERN PENNSYLVANIA, NORTHERN DELAWARE, AND
NORTHEASTERN MARYLAND, WHILE WEAK ONSHORE WINDS REMAINED OVER
EASTERN NEW JERSEY WITH A FRONTAL BOUNDARY IN BETWEEN. THIS
ALLOWED SOME WEAK BOUNDARY LAYER CONVERGENCE AND ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS FORMED THIS AFTERNOON, BUT THESE
DIMINISHED WITH THE CESSATION OF DIURNAL HEATING. INFRARED
SATELLITE IMAGERY SHOWED A BREAK BETWEEN THE HIGH CLOUDS
ASSOCIATED WITH THE AFTERNOON CONVECTION AND THAT WHICH WAS
UPSTREAM, BUT THE UPSTREAM CLOUDS WILL BE MOVING OVERHEAD SHORTLY
SO MOSTLY CLOUDY TERMINOLOGY WILL BE USED FOR TONIGHT.

LATER TONIGHT, A WEAK AREA OF LOW PRESSURE WILL MOVE NORTHEAST
ALONG THE FRONT, CROSSING THE AREA NEAR PHILADELPHIA EARLY TUESDAY
MORNING. SATELLITE SUPPORTS A WET SOLUTION WITH CLOUDS ENHANCING
ON A BAROCLINIC ZONE IN KENTUCKY. MODELS BRING THIS MOISTURE
NORTHEAST ACROSS THE AREA AFTER MIDNIGHT. SINCE RAIN IS NOT YET
WIDESPREAD IN KENTUCKY, IT WAS NOT DESIRED TO GO WITH THE 100
PROBABILITIES SOME OF THE MET MOS GUIDANCE INDICATED, HOWEVER, IT
DOES LOOK LIKE A HIGH ENOUGH PROBABILITY FOR LIKELY PROBABILITIES
FOR MUCH OF THE AREA AND A CORE OF 80/CATEGORICAL POPS FOR
SOUTHEAST PENNSYLVANIA NORTHEASTWARD INTO CENTRAL NEW JERSEY. THE
ONLY AREA WHERE POPS ARE 50 OR LESS IS SOUTHERN DELAWARE, SINCE
THIS AREA IS JUST TO THE SOUTH OF WHERE THE LIFT IS LOCATED.

BY AFTERNOON, THIS SHORT WAVE/LOW MOVES OFF TO THE EAST AND A COLD
FRONT APPROACHES FROM THE NORTHWEST. SOME INSTABILITY REMAINS AND
THE FRONT COULD KICK OFF ANOTHER ROUND OF SHOWERS OR THUNDERSTORMS,
BUT THE PRECIPITATION, IF IT FORMS, SHOULD NOT BE AS WIDESPREAD
AS WHAT IS ANTICIPATED EARLIER IN THE MORNING.

WITH QUITE A BIT OF CLOUDS AROUND, TEMPERATURES TUESDAY SHOULD
NOT BE AS WARM AS MONDAY, BUT THE HUMIDITY WILL STILL BE RATHER
ELEVATED. EVEN SO, THERE MAY BE SOME BREAKS OF SUNSHINE IN THE
AFTERNOON, AND AFTER RELATIVELY HIGH MINIMUMS TONIGHT, THIS
SHOULD BE ENOUGH FOR THE AFTERNOON HIGHS TO REACH THE LOW OR MID
80S SOUTH AND MID TO UPPER 70S NORTH.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY/...
SOME SHOWERS OR TSTMS COULD STILL BE AROUND TUESDAY EVENING BEFORE
MUCH DRIER AIR /MUCH LOWER HUMIDITY/ ARRIVES LATER TUESDAY NIGHT.
ON WEDNESDAY, HIGH PRESSURE WILL PROVIDE SOME BEAUTIFUL WEATHER
WITH LOW HUMIDITY, AND COOLER TEMPERATURES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE AND FAIR WEATHER ARE EXPECTED FOR THURSDAY AND
FRIDAY. ANOTHER COLD FRONT IS ANTICIPATED FOR SATURDAY WITH
ANOTHER POSSIBILITY OF SHOWERS AND TSTMS. EVEN COOLER WEATHER IS
EXPECTED SUNDAY AS WE CONTINUE TO STAIR STEP OUR WAY TOWARD COOLER
AUTUMNAL TEMPS.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
ALTHOUGH THE REGION CONTINUES TO EXPERIENCE MAINLY BROKEN
CONDITIONS, ALL THE TAFS ARE RUNNING VFR. A WEAK WAVE OF LOW
PRESSURE WILL MOVE NORTHEAST UP THE COLD FRONT THAT IS ACROSS THE
REGION THIS AFTERNOON. THE VFR CONDITIONS WE ARE CURRENTLY
EXPERIENCING WILL TRANSITION INTO MVFR THIS EVENING AND COULD VERY
WELL CYCLE DOWN INTO THE IFR RANGE OVERNIGHT. THE WAVE WILL MAKE ITS
WAY OUT OF HERE TOMORROW MORNING. ANOTHER COLD FRONT, RIGHT ON THE
HEELS OF THE FIRST ONE, WILL CROSS THE REGION LATE TOMORROW.

IMPROVEMENT IS EXPECTED BY MIDDAY TOMORROW AS THE WAVE MOVES
OFFSHORE. MORE RESTRICTIONS TO CEILINGS AND VISIBILITIES CAN BE
EXPECTED WITH THE SECOND FRONT LATER IN THE DAY ALTHOUGH THE
PRECIPITATION LOOKS MORE CONVECTIVE AND SPOTTY RATHER THAN THE
OVERRUNNING TYPE.

HIGH PRESSURE WILL BRING FAIR WEATHER INTO THE REGION WEDNESDAY
THROUGH FRIDAY. ANOTHER COLD FRONT IS EXPECTED ON SATURDAY.

&&

.MARINE...
THE NAM INDICATES AN EASTERLY COMPONENT TO THE FAIRLY LIGHT WINDS
TONIGHT OVER THE NRN WATERS, AND IT INDICATES FAIRLY LIGHT SRLY
WINDS ELSEWHERE. THIS VERIFIES WELL AGAINST THE 22Z OBS AND HAS BEEN
FOLLOWED. SWELLS FROM GABRIELLE HAVE CAUSED SEAS TO REACH 5 FT AT
44025, WHILE SEAS AT 44009 ARE AROUND 3 FT. BECAUSE OF FEEDBACK FROM
OUR MARINE COMMUNITY, WE WILL AVOID ISSUING A SCA FOR SWELLS OF
AROUND 5 FT, BUT WE WILL REVISIT THAT DECISION IF THE SWELLS
CONTINUE TO BUILD.

SW WINDS WILL PICK UP AHEAD OF A SECONDARY COLD FRONT TOMORROW. THIS
FRONT IS EXPECTED TO PASS OFF THE COAST TOMORROW NIGHT. ALTHOUGH
WINDS WILL INCREASE TOMORROW (SEAS WILL FOLLOW), SCA CONDITIONS ARE
NOT EXPECTED. THERE IS A BETTER CHANCE OF 25 KT AND 5 FOOT SEAS IN
THE POST FRONTAL ENVIRONMENT TUESDAY NIGHT INTO WEDNESDAY. ANY
INCREASE WILL BE SHORT LIVED THOUGH AS HIGH PRESSURE IS EXPECTED TO
BUILD ACROSS AREA WATERS LATER WEDNESDAY INTO THURSDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...RNS /
NEAR TERM...RNS /
SHORT TERM...RNS
LONG TERM...RNS
AVIATION...KRUZDLO
MARINE...KRUZDLO / DELISI
Hazardous weather outlook, Sep 10, 8:50 PM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EDT MON SEP 10 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-120100-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
850 PM EDT MON SEP 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT.
OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-120100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
850 PM EDT MON SEP 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. OTHERWISE, NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 10, 10:55 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT MON SEP 10 2007

MDZ019-110345-
TALBOT-
1055 PM EDT MON SEP 10 2007

...A STRONG THUNDERSTORM WILL AFFECT TALBOT COUNTY...

AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHESAPEAKE BEACH BEGINNING TO MOVE ACROSS
THE BAY.  THE THUNDERSTORM WAS MOVING EAST AT 20 MPH.  IT WILL
ARRIVE AT TILGHMAN ISLAND AROUND 1105 PM...ST. MICHAELS AND OXFORD
AROUND 1115 PM...EASTON AND CORDOVA AROUND 1130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM.  MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

IOVINO
Special weather statement, Sep 10, 11:31 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1131 PM EDT MON SEP 10 2007

MDZ015-019-020-110430-
CAROLINE-QUEEN ANNES-TALBOT-
1135 PM EDT MON SEP 10 2007

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...QUEEN ANNES AND
TALBOT COUNTIES...

AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS IN SOUTHWESTERN QUEEN ANNES COUNTY AND
WESTERN TALBOT COUNTY.  THE THUNDERSTORMS WERE MOVING EAST AT 20 MPH
AND THEY WILL AFFECT SOUTHERN QUEEN ANNES COUNTY...TALBOT COUNTY
AND CAROLINE COUNTY BETWEEN NOW AND 1230 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS.  IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS.  MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

IOVINO
Special weather statement, Sep 10, 11:35 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 PM EDT MON SEP 10 2007

MDZ015-019-020-110430-
CAROLINE-QUEEN ANNES-TALBOT-
1135 PM EDT MON SEP 10 2007

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...QUEEN ANNES AND
TALBOT COUNTIES...

AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS IN SOUTHWESTERN QUEEN ANNES COUNTY AND
WESTERN TALBOT COUNTY.  THE THUNDERSTORMS WERE MOVING EAST AT 20 MPH
AND THEY WILL AFFECT SOUTHERN QUEEN ANNES COUNTY...TALBOT COUNTY
AND CAROLINE COUNTY BETWEEN NOW AND 1230 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS.  IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS.  MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

IOVINO
Special weather statement, Sep 11, 12:10 AM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 AM EDT TUE SEP 11 2007

DEZ001>003-MDZ008-012-015-019-020-110530-
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON
1210 AM EDT TUE SEP 11 2007

...STRONG THUNDERSTORMS OVER NORTHEASTERN MARYLAND...

AT MIDNIGHT, A STRONG THUNDERSTORM WAS LOCATED ALONG THE TALBOT AND
CAROLINE COUNTY LINE.  ANOTHER STRONG THUNDERSTORM WAS DEVELOPING
OVER THE UPPER PART OF CHESAPEAKE BAY BETWEEN THE ABERDEEN PROVING
GROUND AND THE NORTHWEST SHORELINE OF KENT COUNTY.  THE
THUNDERSTORMS WERE MOVING TO THE EAST AROUND 20 MPH.

BETWEEN NOW AND 130 AM, STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT
PARTS OF NORTHEASTERN MARYLAND AND DELAWARE.  THE THUNDERSTORMS WILL
BE ACCOMPANIED BY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND
LIGHTNING.  WIND GUSTS UP TO 40 MPH ARE ALSO POSSIBLE.

IOVINO
Special weather statement, Sep 11, 1:20 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 AM EDT TUE SEP 11 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-110730-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...PENNSVILLE...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY
120 AM EDT TUE SEP 11 2007

...STRONG THUNDERSTORMS CONTINUE TO AFFECT THE REGION...

BETWEEN NOW AND 300 AM, STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT
PARTS OF NORTHEASTERN MARYLAND, DELAWARE AND EXTREME SOUTHERN NEW
JERSEY.

THE THUNDERSTORMS WILL BE ACCOMPANIED BY HEAVY RAIN AND DANGEROUS
CLOUD TO GROUND LIGHTNING.  WIND GUSTS UP TO 40 MPH ARE ALSO
POSSIBLE.

IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE.

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 3:21 AM EDTSpecial Marine WarningPHI39 min
Sep 11, 1:30 PM EDTSpecial Marine WarningPHI60 min
Sep 11, 3:48 PM EDTSpecial Marine WarningPHI42 min
Sep 11, 4:52 PM EDTSpecial Marine WarningPHI38 min
Sep 11, 12:29 AM EDTSevere Thunderstorm WarningPHIKent31 min

Nearby

Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.